• Title of article

    Optimization of adaptive direct algorithms for approximate solution of integral equation ✩

  • Author/Authors

    Wan Ma، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 2006
  • Pages
    9
  • From page
    167
  • To page
    175
  • Abstract
    The concern of this paper is to study the optimization of adaptive direct algorithms for approximate solution of the second kind Fredholm integral equations. We derive the exact order of the problem with integral kernels belonging to the Besov classes. Furthermore, we also present an almost optimal adaptive direct algorithm for above equation class.  2005 Elsevier Inc. All rights reserved
  • Keywords
    Adaptive direct algorithm , Almost optimal algorithm , Besov space , Integral equation
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Serial Year
    2006
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Record number

    934341